# SDR MASA200501006

- Difficulty date: December 7, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 20,163 hours, 15,437 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Condition: Loose
- Location: Nr 2 Dcu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAPS DEGRADED MSG.  MAINTENANCE FOUND THE NR 2 DCU LOOSE AND RE-SECURED IT.
